# SDR SWAA2021060933988

- Difficulty date: December 2, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 PIT; BS500H; LBL 24; WL 156; INTERCOSTAL ATTACH CLIP ON AFT SIDE OF FRAME CRACKED; MARKED IN BLACK / REMOVED AND REPLACED INTERCOSTAL ATTACH CLIP AFT SIDE OF FINAL STA 500H LBL 24 P/N 143A7502-155 TAG#A00731 IAW B737 SRM 51-40-02-0G-0 AND DWG 143A7505- REV.-
